# SDR SWIA2018122745387

- Difficulty date: December 26, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 22,947 hours, 24,000 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Collar
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED 'GEAR DISAGREE' AND 'NOSE DOORS WARNING MESSAGES ON TAKEOFF AFTER ATTEMPTING GEAR RETRACTION. NOSE GEAR WOULD NOT RETRACT. RAN QRH AND ALL GEAR EXTENDED WITHOUT HAVING TO DO MANUAL EXTENSION. (FLT#3715) FO: 12/27/2018 CLOSED REMOVED AND REPLACED TOWGUARD TOBARLESS TOWING COLLAR IAW AMM. PERFORMED OPS CHECK OF NLG RETRACTION SYSTEM. OPS CHECK GOOD.
